RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 199, Number 2  


Capacity functor in the category of compacta
M. M. Zarichnyi, O. R. Nykyforchyn
3
Gauss–Arnoldi quadrature for $\langle(zI-A)^{-1}\varphi,\varphi\rangle$ and rational Padé-type approximation for Markov-type functions
L. A. Knizhnerman
27
Finding polynomials of best approximation with weight
V. I. Lebedev
49
On non-trivial additive cocycles on the torus
A. V. Rozhdestvenskii
71
Best approximations and widths of classes of periodic functions of several variables
A. S. Romanyuk
93
Semimultiplicative moments of factors in Wiener–Hopf matrix factorization
M. S. Sgibnev
115
Double spaces with isolated singularities
I. A. Cheltsov
131
Adiabatic limits on Riemannian Heisenberg manifolds
A. A. Yakovlev
149
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019